# SDR SWIA201024044

- Difficulty date: February 13, 2010
- Submitted: April 18, 2010
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 16,069 hours, 10,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 SUPPORT AND BEAM CORRODED.  (C CHECK)  REPLACED SUPPORT AND BEAM PER SRM.
